# SDR SWAA2022021895197

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FIRST OFFICERS 4 SEAT TRACKS HAVE CORROSION. / F/O'S 4EA SEAT TRACKS IAW AMM 25-11-11-400-801 PARA.3.D (1)-(8) 7343U 31AUG18
